The character table of a sharply 5-transitive subgroup of the alternating group of degree 12

Author: 

Gill, N
Hughes, S

Publication Date: 

1 March 2021

Journal: 

International Journal of Group Theory

Last Updated: 

2021-11-28T19:00:28.63+00:00

Issue: 

1

Volume: 

10

DOI: 

10.22108/ijgt.2019.115366.1531

page: 

11-30

abstract: 

We calculate the character table of a sharply 5-transitive subgroup of \alter(12)‎, ‎and of a sharply 4-transitive subgroup of \alter(11)‎. ‎Our presentation of these calculations is new because we make no reference to the sporadic simple Mathieu groups‎, ‎and instead deduce the desired character tables using only the existence of the stated multiply transitive permutation representations‎.

Symplectic id: 

1197270

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article